# SDR CALA2014061600753

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 33,991 hours, 11,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 440L HAS A CRACK AT RIVET HOLE BETWEEN STRINGER 8 & 9 FOR AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT.  INSTALLED REPAIR DOUBLERS STATION 440L STRINGER 8 & 9 IAW EA 531 0-04716 REV G FIG 3 OPS 2.
